Title: Numerical resolution of the Vlasov equation for the Hamiltonian Mean-Field model
Authors: de Buyl, Pierre # ×
Issue Date: 2010
Publisher: Center for Nonlinear Science, Peking University
Series Title: Communications in Nonlinear Science & Numerical Simulation vol:15 issue:8 pages:2133-2139
ISSN: 1007-5704
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science